# SDR USAABB00121

- Difficulty date: December 20, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV9
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND EMERGENCY FLOOR LIGHTS AT ROWS 9, 23, 26, 29 AND 33 INOPERATIVE.  MAINTENANCE REPLACED EACH LIGHT ASSEMBLY.  (M)
